# SDR MYWA120032

- Difficulty date: March 6, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 28,543 hours, 10,326 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Defective
- Location: Rt Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  R ELEV PITOT LIGHT ILLUMINATED AFTER TAKEOFF.   REMOVED AND REPLACED RT ELEV PITOT TUBE IAW AMM 34-11-01.  TEST IAW AMM 30-31-00, OPS CK NORMAL.
